# SDR VNAA2014041100010

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 24,529 hours, 24,678 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 1015
- Condition: Failed
- Location: Mlg
- Part time: 25,063 hours, 25,127 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING MESSAGE AFTER LANDING GEAR SELECTED UP. RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R MLG SELECTOR VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
